In November my first episode was racing heart,lips were numb, I couldn't lift my hands off the table and it felt like the room was spinning around me... after that every day since then my heart races all day , I'm light headed all day, some day my muscles feel like jelly ,I'm cold all the time and I feel very foggy. Today I woke up very dizzy and the left side of my face felt slightly numb and my left eye was blood shot and feels warm. I went to the ER , they did a chest xray , EKG and bloodwork ... my THC levels were fine as well as everything else.... any thoughts?
Sorry to hear you are having so much trouble. I know what it's like to feel lightheaded, dizzy and to feel like your heart is racing. It is very scary. It may be stress related. Unfortunately, one effect like a sudden drop in blood sugar can result in lightheadedness, which can make your heart start racing from panic, extremities tingly etc. It's a vicious cycle where one thing triggers another. Blood pressure can also cause those symptoms. Do you have hypertension and can you monitor it to make sure it is staying within a safe range. Also, are you taking any medications that you may be reacting to or has anything else changed recently since these symptoms started? Hope you feel better soon.
in June 2007 after my 3rd child I had tubal litigation, in Nov. 2011 I had a tubal pregnancy and I was bleeding internally , in June 2012 I had another tubal pregnancy on the opposite side, the doctor took both tubes. In Oct. 2012 I had cryosurgery for moderate displaysia of the cervix... exactly month later I started in with the complications...Ive been to the ER numerous times because I did not have primary doctor, they referred me to one. I had more blood work done and no results by him. This week I changed doctors and he thinks my symptoms sound like auto immune thryroid , next week I have blood work and a ultra sound of my throat. I think your right about the anxiety, I am in fear every day that I am dying or they are misdiagnosing me. Can anxiety make me feel all these symptoms?
Stress definitely can! And dwelling on it can make it worse. I think that checking your thyroid would be a great idea since hyperthyroidism or "over active" thyroid can cause those symptoms. Typically they can pick that up on a TSH on routine bloodwork though. I thought I had the exact same thing and mine ended up being GERD which was causing my esophagus to spasm causing tightness in my chest/neck. Worrying about my heart and what was wrong made my blood pressure skyrocket which then caused heart palpitations and dizziness. I was just put on a water pill yesterday to help bring my BP down, but you can see how just worrying about something can cause you to get so worked up, it will bring on new symptoms. I am in nursing school, so I know just enough about medicine and my body to freak myself out. LOL.
If your blood pressure has been ok at your visits, try asking for something to calm/divert your mind off the matter. Anti-anxiety (low dose) may be something to try and then if it goes away, you know it was stress. For me, even taking something like that, I still felt like someone had their hands around my neck. Very uncomfortable! Also, check your pulse first thing in the morning... should be within 60-80 beats per min. Remember when you do that though, that is your worried or panicking about your heart rate it will automatically speed up when you check it. :)
this past weekend the left side of my face was slightly numb it went away after a day then a day after my right arm went limp from my shoulder down...also my right ear feels really full...my doctor ordered an MRI of my brain and now I'm really nervous ...he prescribed me zoloft for anxiety, its making me feel really funky but I suppose I have to get used to it. :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.